# SDR ASOA201101208

- Difficulty date: June 22, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 20,565 hours, 18,477 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT FS 349.00 BETWEEN RBL 27 AND RBL 45 IS CORRODED AT SEVERAL LOCATIONS ALONG ENTIRE LENGTH.  REPAIRED IAW SRM 51-42-10, 51-21-06, IAW 53-00-00 AND 53-21-15.   MINOR REPAIR.
